# SDR QXEA200602672

- Difficulty date: September 30, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Bracket
- Condition: Worn
- Location: Lt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - LEFT ENGINE COWL SIDE DOOR 414AR HOLD OPEN ROD ATTACHMENT BRACKETS ON AFT END OF DOOR ARE WORN.  REPAIRED IAW EA 2-71-335.
